# SDR DHL2007746512

- Difficulty date: August 7, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A "C" CHECK, STRINGER 15L CRACKED AT BS 720B+15.  STRIPPED PAINT FROM AREA IAW B727 MM 51-20-01, CUT OUT DAMAGE AREA DIM 13" IAW B727 SRM 53-10-03 FIG 1.  AFTER NOT VERIFIED CRACK FAB STRINGER FROM BAC2798-143 7075-T6 PO NR 7267138 DIM 14 3/8" BY 4" AND SPLICE FROM BAC1492-132 P0 NR 7268204 DIM 14 1/8" BY 4 IAW B727 SRM 53-10-03 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-02.  INSTALLED REPAIR PARTS IAW B727 SRM 53-10-03 FIG 1 AND 51-30-02.
